MENU

You are here

Publications

Export 1539 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Michelangeli A, Pfeiffer P. Stability of the (2+2)-fermionic system with zero-range interaction.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34474
Michelangeli A, Olgiati A. Gross-Pitaevskii non-linear dynamics for pseudo-spinor condensates. Journal of Nonlinear Mathematical Physics [Internet]. 2017 ;24:426-464. Available from: https://doi.org/10.1080/14029251.2017.1346348
Michelangeli A, Ottolini A. Multiplicity of self-adjoint realisations of the (2+1)-fermionic model of Ter-Martirosyan--Skornyakov type.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35267
Michelangeli A, Olgiati A. Effective non-linear spinor dynamics in a spin-1 Bose–Einstein condensate. Journal of Physics A: Mathematical and Theoretical [Internet]. 2018 ;51:405201. Available from: https://doi.org/10.1088%2F1751-8121%2Faadbc2
Michelangeli A, Scandone R. On real resonances for the three-dimensional, multi-centre point interaction.; 2018.
Michelangeli A, Olgiati A. Mean-field quantum dynamics for a mixture of Bose–Einstein condensates. Analysis and Mathematical Physics [Internet]. 2017 ;7:377–416. Available from: https://doi.org/10.1007/s13324-016-0147-3
Michelangeli A, Monaco D. Stability of closed gaps for the alternating Kronig-Penney Hamiltonian. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34460
Michelangeli A. Role of scaling limits in the rigorous analysis of Bose-Einstein condensation. J. Math. Phys. 48 (2007) 102102 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1984
Michelangeli A, Zagordi O. 1D periodic potentials with gaps vanishing at k=0. Mem. Differential Equations Math. Phys. 47 (2009) 133-158 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1818
Michelangeli A. Reduced density matrices and Bose-Einstein condensation.; 2007. Available from: http://hdl.handle.net/1963/1986
Merzi D. Normal matrix models and orthogonal polynomials for a class of potentials with discrete rotational symmetries. 2015 .
Mercuri C. Positive solutions of nonlinear Schrödinger-Poisson systems with radial potentials vanishing at infinity. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl [Internet]. 2008 ;19:211–227. Available from: http://citeseerx.ist.psu.edu/viewdoc/download?doi=10.1.1.510.3635&rep=rep1&type=pdf
Mercuri C, Willem M. A global compactness result for the p-Laplacian involving critical nonlinearities. Discrete & Continuous Dynamical Systems-A [Internet]. 2010 ;28:469–493. Available from: http://www.aimsciences.org/journals/displayArticles.jsp?paperID=5097
Mercier J-M, Piccoli B. Admissible Riemann solvers for genuinely nonlinear P-systems of mixed type. J. Differ. Equations, 2002, 180, 395 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1491
Mercier J-M, Piccoli B. Global continuous Riemann solver for nonlinear elasticity. Arch. Ration. Mech. An., 2001, 156, 89 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1493
Mazzolini M, Facchetti G, Andolfi L, R. Zaccaria P, Tuccio S, Treud J, Altafini C, Di Fabrizio EM, Lazzarino M, Rapp G, et al. The phototransduction machinery in the rod outer segment has a strong efficacy gradient. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35157
Mazzoleni D, Zucco D. Convex combinations of low eigenvalues, Fraenkel asymmetries and attainable sets. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35140
Mazzocco M. Kam theorem for generic analytic perturbations of the Guler system. Z. Angew. Math. Phys. 48 (1997), no. 2, 193-219 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1038
Mazzocco M. Algebraic Solutions to the Painlevé-VI Equation and Reflection Groups. [Internet]. 1998 . Available from: http://hdl.handle.net/1963/5574
Mazzocco M. Picard and Chazy solutions to the Painlevé VI equation. Math. Ann. 321 (2001) 157-195 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3118
Matteini T. Holomorphically symplectic varieties with Prym Lagrangian fibrations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/7434
Matteini T. An irreducible symplectic orbifold of dimension 6 with a Lagrangian Prym fibration.; 2014.
Matias J, Morandotti M. Homogenization problems in the Calculus of Variations: an overview. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34455
Matias J, Morandotti M, Santos PM. Homogenization of functional with linear growth in the context of A-quasiconvexity. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7436
Matassa M. Non-commutative integration for spectral triples associated to quantum groups. 2014 .

Pages

Sign in